| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported during intraocular lens (iol) implant procedure, haptics did not open while loading and the surgeon confirmed under the microscope with no patient contact.In the surgeon's opinion damage was from manufacturer and the product quality issue had caused or contributed to event.The procedure was completed on same day.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).